| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
03/23/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Manufacturing records were reviewed and found no deviations, non-conformances, or other manufacturing issues related to the reported event.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that after implantation of a light adjustable lens (lal) in the left eye, the patient complained of visual disturbances postoperatively and prior to light treatments.After completion of light treatments, the patient continued to experience visual disturbances.The lal was explanted.Following explantation of the lal, the patient's symptoms resolved.